Robust state estimation for singularly perturbed systems

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02467373
Contributor : Tarek Raïssi <>
Submitted on : Tuesday, February 4, 2020 - 10:27:17 PM
Last modification on : Friday, February 7, 2020 - 1:33:21 AM

Identifiers

Citation

B. Yousfi, Tarek Raissi, M. Amairi, D. Gucik-Derigny, M. Aoun. Robust state estimation for singularly perturbed systems. International Journal of Control, Taylor & Francis, 2017, 90 (3), pp.566-579. ⟨10.1080/00207179.2016.1186842⟩. ⟨hal-02467373⟩

Share

Metrics

Record views

15